# SDR AT0100056

- Difficulty date: December 28, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE CRACKED AT STRINGER 27L AND 27R ON THE FORWARD SIDE NEXT TO KEEL BEAM CHANNEL.  REMOVED SHEAR TIES AND STRINGER SPLICES, REPLACED WEBS, SHEAR TIES, STRINGER 27L, REPAIRED LOWER SKIN AT 27L IAW REO-L00365.
